# SDR SWAA2025061777526

- Difficulty date: June 2, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR INNER SURFACE HAS MULTIPLE DISBONDS.   PANEL 193AR WAS REPLACED ON CUSTOMER FAULT TTG8Q010RK8D.
